# SDR DLM90100542

- Difficulty date: March 1, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 39,858 hours, 21,471 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY PATH LIGHTS INOP.  SPLICED BROKEN WIRES LIGHTS TEST GOOD.
